# SDR CALA0400658

- Difficulty date: September 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- Aircraft time: 47,994 hours, 22,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777948
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TOP FUSELAGE STA 674 LONG 1, RT SIDE CRACKED 0.25 INCHES.  REMOVED AND REPLACED PER SRM 53-00-02, PG 49, FIG 18.
